# SDR CA990318062

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 269C1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 269A505071
- Condition: Brinnelling
- Location: Flapping Hinge
- Part time: 1,800 hours
- Component: 269D63071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER RACE OF FLAPPING HINGE BEARING WAS FOUND BRINNELLED (.001 INCH).
